advertisement
Question
Posted by: Pat | 2010-10-18

Is this normal?

I''m Hiv+ and i have been taking ARVs for 3months now. I started taking treatment because my Cd4 count had dropped and i had lost weight even though i was not sick. After taking treatment i gained about 4kg, I try to eat well and i do a lot of walking. I have lost weight again and this worries me. Should i be worried because i feel fine, i don''t have any health issues.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Pat
It could be fat distribution due to the ARV you are taking. The more important things to monitor your disease progression on is the CD4 count and viral load test. Try getting Sibusiso ready food (ask your pharmacy if they can order it - and what the cost would be) as a supplement to prevent weight loss.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-10-19

Hallo Pat
It could be fat distribution due to the ARV you are taking. The more important things to monitor your disease progression on is the CD4 count and viral load test. Try getting Sibusiso ready food (ask your pharmacy if they can order it - and what the cost would be) as a supplement to prevent weight loss.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement